# SDR HEEA968811

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1176272101
- Condition: Cracked
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LEG OF ENGINE MOUNT CRACKED IN HALF.
